MAUDE Adverse Event Report: ORTHOFIX SRL FITBONE SUBCUTANEOUS ENERGY RECEIVER

ORTHOFIX SRL FITBONE SUBCUTANEOUS ENERGY RECEIVER
Model Number FITBONE
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
Received information that alleged the fitbone receiver, implanted on (b)(6) 2026, did not lengthen.The receiver was implanted and tested.As per the reporter one week postoperatively lengthening was not working.Patient underwent a revision procedure on (b)(6) 2026 to replace the receiver.Nail is lengthening as intended after receiver replacement.
 
Additional Manufacturer Narrative
Device involved in this event has not been returned for investigation, but it has been requested to return.If the device is returned an investigation will be completed and a follow-up report will be submitted.

Brand Name
FITBONE SUBCUTANEOUS ENERGY RECEIVER
Common Device Name
FITBONE SUBCUTANEOUS ENERGY RECEIVER
Manufacturer (Section D)
ORTHOFIX SRL
via delle nazioni, 9
bussolengo, verona, italy 37012
IT  37012
Manufacturer (Section G)
Orthofix Srl
via delle nazioni, 9
bussolengo, verona, italy 37012
IT   37012
Manufacturer Contact
elvira taccarelli
via delle nazioni, 9
bussolengo, verona 37012
IT   37012
MDR Report Key25147093
Report Number9680825-2026-00027
Device Sequence Number9213143
Product Code HSB
UDI-Device Identifier18053340344692
UDI-Public18053340344692
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K203399
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFITBONE
Device Catalogue Number60001780
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown